An adjustment process for the standard Arrow-Debreu model with production

A.H. van den Elzen

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)315-324
Number of pages10
JournalJournal of Mathematical Economics
Volume27
Issue number3
Publication statusPublished - 1997

Cite this

@article{73600e6b9d1a4b498a8be074fb6b4356,
title = "An adjustment process for the standard Arrow-Debreu model with production",
author = "{van den Elzen}, A.H.",
note = "Pagination: 10",
year = "1997",
language = "English",
volume = "27",
pages = "315--324",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",
number = "3",

}

An adjustment process for the standard Arrow-Debreu model with production. / van den Elzen, A.H.

In: Journal of Mathematical Economics, Vol. 27, No. 3, 1997, p. 315-324.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - An adjustment process for the standard Arrow-Debreu model with production

AU - van den Elzen, A.H.

N1 - Pagination: 10

PY - 1997

Y1 - 1997

M3 - Article

VL - 27

SP - 315

EP - 324

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

IS - 3

ER -